# SDR DALA2023101308405

- Difficulty date: October 9, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,544 hours, 10,253 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0009377) LEFT HAND WING #2 SLAT COVE SKIN HAS MULTIPLE SPOTS OF CORROSION FROM INBOARD AUX TRACK TO OUTBOARD AUX TRACK FITTING. COMPLIED WITH DELTA ER/A 612687-14 REV ORIGINAL.
